MathSciNet Relay Station
MathSciNet bibliographic data
MR298634 (45 #7686) 54C55
Mardešić, Sibe; Segal, Jack Shapes of compacta and ANR-systems. Fund. Math. 72 (1971), no. 1, 41–59.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement